MathSciNet Relay Station
MathSciNet bibliographic data
MR553396 58G25 (30F10 53C22)
Randol, Burton The length spectrum of a Riemann surface is always of unbounded multiplicity. Proc. Amer. Math. Soc. 78 (1980), no. 3, 455–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement